TDM for body weight
Jun 20, 2005
re: body weight and meds. My TDM (Therapeutic Drug Monitoring) showing my med levels were slightly low. Now I've upped meds slightly and go for another TDM in 2wks. If I lose weight will I be able to reduce meds again? Thanks, Scott
Response from Dr. Young
Thanks for your post, Scott.
Here in the US, we don't routinely use TDM for HIV medications (though this is commonplace in Europe). My best guess is that if you lost significant weight that you might be able to reduce the dose of your medications, though I'd be using a repeat set of TDM to ascertain if this were the case. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Itchy Scrotum A Symptom Of HIV?
- Flu Symptoms After Drinking Water Worried I Have HIV
- Hairy Tongue After Oral Sex Form Sex Worker What Are The Chances Of HIV
- Hpv After Erotic Massage Sign Of HIV AIDS
- Itchy Skin After Insertive Anal Sex Sign Of HIV AIDS
- Painful Red Spots After Anal Sex Without Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.